Research
Print page Print page
Switch language
The Capital Region of Denmark - a part of Copenhagen University Hospital
Published

Overlevelse efter massiv verapamiloverdosis hos en 48-årig kvinde

Research output: Contribution to journalJournal articleResearchpeer-review

  1. Kirurgisk behandling ved kvindelig infertilitet

    Research output: Contribution to journalJournal articleResearchpeer-review

  2. Surfactant therapy of respiratory distress syndrome

    Research output: Contribution to journalReviewResearchpeer-review

  3. DBCG Kvalitetsdatabase for Brystkræft – resumé af årsrapport 2020

    Research output: Contribution to journalJournal articleCommunication

  4. Nærdødsoplevelser

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. Hjertestop hos en patient med langt QT-syndrom i androgendeprivationsterapi

    Research output: Contribution to journalJournal articleResearchpeer-review

  1. Amitriptyline accumulation in tissues after coated activated charcoal hemoperfusion-a randomized controlled animal poisoning model

    Research output: Contribution to journalJournal articleResearchpeer-review

  2. Advanced Electrocardiogram Analysis in the Amitriptyline-poisoned Pig Treated with Activated Charcoal Haemoperfusion

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Effects of low-dose recombinant human erythropoietin treatment on cognitive performance

    Research output: Contribution to journalJournal articleResearchpeer-review

  4. Citrate, a Ubiquitous Key Metabolite with Regulatory Function in the CNS

    Research output: Contribution to journalJournal articleResearchpeer-review

View graph of relations
We present a case report of survival from a massive verapamil overdose. The patient, a 48-year-old female, was admitted 12 hours after suicidal ingestion of 10.08 grams of Isoptin Retard, a sustained release calcium channel blocker. On admittance, the patient had altered mental status, was hypotensive, and ECG showed bradycardia with nodal rhythm. The patient was treated with activated charcoal, colloids, crystalloids, norepinephrine, isoprenalin and epinephrine infusion, high dose glucose-insulin infusion and calcium. The patient was discharged for rehabilitation after two weeks.
Translated title of the contribution[A 48-year-old woman's survival from a massive verapamil overdose]
Original languageDanish
JournalUgeskrift for Laeger
Volume169
Issue number47
Pages (from-to)4074-5
Number of pages2
ISSN0041-5782
Publication statusPublished - 19 Nov 2007

ID: 32358340